Department of Economics and Business Economics

Mikko Pakkanen

International Fellow

Mikko Pakkanen

International Fellow

  • Department of Economics and Business Economics
  • Department of Economics and Business Economics - CREATES
Postal address:
Fuglesangs Allé 4
8210
Aarhus V
Denmark

Email: m.pakkanen@imperial.ac.uk

Personal Data

Finnish citizen.

Education

Ph.D. (Applied Mathematics), University of Helsinki, Dec. 2010.
M.Sc. (Mathematics), University of Helsinki, Nov. 2006.

Academic Experience

Postdoctoral Research Fellow, CREATES and Department of Economics and Business, Aarhus University, May 2012-present.
Research Assistant, CREATES and Department of Economics and Business, Aarhus University, February 2012-April 2012.

Teaching

Financial Market Volatility (M.Sc., Econometrics), Lecturer, Spring 2013 and Spring 2014.

Research Interests

Ambit stochastics, arbitrage theory, limit theorems for stochastic processes, market microstructure, statistical inference for stochastic processes, stochastic analysis, and volatility.

Publications

Heinrich, C, Pakkanen, M & Veraart, A 2019, 'Hybrid simulation scheme for volatility modulated moving average fields', Simulation, vol. 166, no. December, pp. 224-244. https://doi.org/10.1016/j.matcom.2019.04.006
Bennedsen, M, Hounyo, U, Lunde, A & Pakkanen, MS 2019, 'The local fractional bootstrap', Scandinavian Journal of Statistics, vol. 46, no. 1, pp. 329-359. https://doi.org/10.1111/sjos.12355
Jacquier, A, Pakkanen, MS & Stone, H 2018, 'Pathwise large deviations for the rough Bergomi model', Journal of Applied Probability, vol. 55, no. 4, pp. 1078-1092. https://doi.org/10.1017/jpr.2018.72
McCrickerd, R & Pakkanen, MS 2018, 'Turbocharging Monte Carlo pricing for the rough Bergomi model', Quantitative Finance, vol. 18, no. 11, pp. 1877-1886. https://doi.org/10.1080/14697688.2018.1459812
Bennedsen, M, Lunde, A & Pakkanen, MS 2017, 'Hybrid scheme for Brownian semistationary processes', Finance and Stochastics, vol. 21, no. 4, pp. 931-965. https://doi.org/10.1007/s00780-017-0335-5
Lukkarinen, J & Pakkanen, M 2017, 'Arbitrage without borrowing or short selling', Mathematics and Financial Economics, vol. 11, no. 3, pp. 263–274. https://doi.org/10.1007/s11579-016-0180-x
Pakkanen, M, Sottinen, T & Yazigi, A 2017, 'On the conditional small ball property of multivariate Lévy-driven moving average processes', Stochastic Processes and Their Applications, vol. 127, no. 3, pp. 749–782. https://doi.org/10.1016/j.spa.2016.06.025
Pakkanen, M & Réveillac, A 2016, 'Functional limit theorems for generalized variations of the fractional Brownian sheet', Bernoulli, vol. 22, no. 3, pp. 1671-1708. https://doi.org/10.3150/15-BEJ707
Bender, C, Pakkanen, MS & Sayit, H 2015, 'Sticky continuous processes have consistent price systems', Journal of Applied Probability, vol. 52, no. 2, pp. 586-594.
Barndorff-Nielsen, OE, Pakkanen, MS & Schmiegel, J 2014, 'Assessing relative volatility/intermittency/energy dissipation', Electronic Journal of Statistics, vol. 8, no. 2, pp. 1996-2021. https://doi.org/10.1214/14-EJS942
Pakkanen, MS 2014, 'Limit theorems for power variations of ambit field driven by white noise', Stochastic Processes and Their Applications, vol. 124, no. 5, pp. 1942-1973. https://doi.org/10.1016/j.spa.2014.01.005
Bayraktar, E, Pakkanen, MS & Sayit, H 2014, 'On the existence of consistent price systems', Stochastic Analysis and Applications, vol. 32, no. 1, pp. 152-162. https://doi.org/10.1080/07362994.2014.858535
Corcuera, JM, Hedevang, E, Pakkanen, MS & Podolskij, M 2013, 'Asymptotic theory for Brownian semi-stationary processes with application to turbulence', Stochastic Processes and Their Applications, vol. 123, no. 7, pp. 2552-2574. https://doi.org/10.1016/j.spa.2013.03.011
Lukkarinen, J & Pakkanen, MS 2013, 'On the positivity of Riemann–Stieltjes integrals', Bulletin of the Australian Mathematical Society, vol. 87, no. 3, pp. 400-405. https://doi.org/10.1017/S0004972712000639
Pakkanen, MS 2011, 'Brownian semistationary processes and conditional full support', International Journal of Theoretical and Applied Finance, vol. 14, no. 4, pp. 579-586. https://doi.org/10.1142/S0219024911006747
Pakkanen, MS 2010, 'Microfoundations for diffusion price processes', Mathematics and Financial Economics, vol. 3, no. 2, pp. 89-114. https://doi.org/10.1007/s11579-010-0029-7
Pakkanen, MS 2010, 'Stochastic integrals and conditional full support', Journal of Applied Probability, vol. 47, no. 3, pp. 650-667. https://doi.org/10.1239/jap/1285335401